# SDR C2XA95IA385

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12709
- Make and model: Emb EMB-120RT
- Aircraft serial: 120101
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016088001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING 1A, 3A CHECK, FOUND LEFT WING LOWER SURFACE INTERNAL STRINGER NR 10 CRACKED, FORWARD OF FUEL PANEL NR 522EB.  MAINTENANCE REMOVED DAMAGED AREA AND INSTALLED REPAIR SPLICE IN REF TO EMB DER APPROVED FAX NR EST-501/95.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
